Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have Gastritis, fever, nausea, diarrhea and headache. Taking Rabiprazole. Had multi organ typhoid fever. Remedy?

Hi, I am a Dentist by profession; a year ago i was diagnosed with multi organ typhoid fever for which I was hospitalized for and got treated. But ever since few months i am frequently having episodes of severe gastritis and for which i have consulted my Gen.Med MD physician and every time i was told to take rabiprazole tabs along with probiotic bacteria and multi vitamin tab for 10-15days. In a month or so after stopping rabiprazole I am again developing gastritis and this time I got fever, nausea, diarrhoea and severe head ache along with severe gastritis since 2days. Kindly give your opinion.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic,
I think you might have developed gastritis due to drug induced or due to the typhoid infection.
And for this you have to use proton pump inhibitor like Rabeprazole and gastric mucosal protectant like sucralfate.
The second episode developed along with fever, diarrhea with associated severe gastritis.
For this you take precautions to decrease drug induced gastritis.
For recurrent gastritis consult a Gastroenterologist for the need for endoscopy to look for any reflux esophagitis, erosive gastritis, or signs of acid peptic disease which may require prolonged proton pump inhibitor treatmment.
Hope I have answered your query.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor